Sign in to follow this  
Followers 0
Bugdustt

Rexulti Rash

1 post in this topic

I've been on 2 mg of Rex for 2 1/2 weeks now. It's been amazing. About 3 days ago I noticed a rash on my left shoulder. It is really tiny bumps with white heads on them like tiny pimples. They have a slight itch as well. I thought nothing of it until applied some hydrocortisone to the affected area a couple of times a day for 2 days.

 Needless to say the rash is still there and has spread to my other shoulder.  Could this be caused by the rexulti? 

I read that one of the side effects is a rash. Has anyone experienced this? Tonight I took a benedryl.

 

Edited by Bugdustt
Notify me

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0

  • Similar Content

    • By Carrie26a
      I just started Rexulti today, I was wondering if anyone has had weight gain with this?
    • By mmaryland
      How can those of you who have been on Rexulti or Abilify the experience of akathisia? I think I am experiencing it as I cannot sit down not even for a minute without getting up and going to the other side of the room to get a cup and then walk around my house, as it almost feels uncomfortable to sit still unless I take my as prescribed xanax dose and valium together. Ambien helps with the restlessness at night obviously because it works well for my insomnia. 

      If you've been on other atypical anti-psychotics I would love to hear about if you have experienced or are having akathisia and please tell me more about how this symptom makes you feel and how it affects your lives. Because I feel like it is affecting my ability to do anything for a sustained period of time. Should also mention that I didn't have my ADHD medication for the last 2 weeks so might have been a small factor in the equation.
      Anyhow
      1 any experiences with akathisia 
      2 how did you deal with it or treat it
      3 how long did it last for? did it stop when you discontinued the drug? etcetera.
      4 how you would best describe it and how it felt for you, what it made you feel like you had to do or that you did or do?
      5 what medication and what dosages were you on? Had you recently changed medications or dosages? etcetera
      Thanks everyone!!! Can't wait to see the post and read other's experiences as well as sharing mine!
       
    • By arcticfox
      Hi, I'm new here and hoping one of you can help me out. I've taken Lamictal, 400 mg (max dose) for about 8 years. We added on Neurontin just 4 months ago ( 200 mg). 3 weeks ago I started itching. All over- even between my fingers. No rash but heat makes it worse. I've eliminated all obvious causes - lotions, shampoos, detergent, dryer sheets..so on. I've never been allergic to anything in my life (47).  My Dr wants to titrate me off the meds, starting with the Neurontin. Last resort. Has anyone here had a reaction after being on a med for a long time ?
    • By mmaryland
      Just wondering if anyone out there has had any experiences with the medication Rexulti (brexpiprazole)? My psychiatrist chose to give this a try (2mg) after evaluating and attempting to treat my persistent manic symptoms -- I would go days without sleeping and not feel tired, racing ideas and thoughts, increased in "goal-directed" activity like cleaning the kitchen for hours and sexual promiscuity, inflated self-esteem, inattention or inability to focus, pressured speech, rapid talking, and hyperactivity. Seroquel is super effective for stopping my mania but the negative cognitive effect and zombification I experienced were too much, and this was only at 50-100mg
      If you have tried Rexulti please share your experiences with it in terms of treating your symptoms of bipolar disorder, whether or not it worked for you, side effects you experiences, and the main symptoms that resulted in you trying this medication. So far it has been about a week on Rexulti 2mg, and I am beginning to notice a slight increased in motivation and better time-management, which really surprised me given my past experiences with AAPs. This could be due to other medication, as my dexedrine dose has increased from 40mg to 60mg, but I have been on this high of a dose in the past and not noticed the increased thought organization and motivation to complete tasks/assignments before the last minute. It hasn't directly induced sleep as Seroquel did, but I do notice I am getting on a better schedule.
      Also, if you have not tried Rexulti but have been on Abilify (aripiprazole), I would be happy to hear your experiences as well, given that the two are similar in structure and chemical composition (I acknowledge that despite this, the two can still have very different and distinct effects). 
    • By Justkeepswimming
      Please no judging... So for two years I have had extreme anxiety and depression. To the point where I couldn't leave my room much of the time. My boyfriend was extremely helpful, he is amazing and wonderful, to the point where he doesn't deserve someone like me. This past year I have been trying so hard to love him, I do love him but I'm not really in love with him. I want to be with him so this feeling would get my anxiety and obsessive thoughts going non stop. We just don't have that connection I feel a couple should have. He is very stimulating when it comes to anxiety and it had pushed me away a little. Recently my doctor put me on Rexulti. I started feeling better instantly. The feelings for my bf just fade more  when I thought they would get better. For 2 years I thought it was my anxiety and depression pushing me away, maybe not... recently I ended up kissing a guy friend. I freaked out and told my bf I needed some space and a few days to think so I went and stayed at a friends house. I realize I made a mistake but I still don't know if I went back home because I felt bad for my bf who was very sad or if it is because I missed him. He thinks my rexulti is causing all of this and now I'm paranoid that it could be drug induced mania. But the thing is before the rexulti I had lost interest in him. Could it be that I'm feeling better and seeing more clearly, or that my meds are effecting me badly?? Please no harsh comments. Feeling lost . P.s. I am not diagnosed bi polar